Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Codimension-one foliations of spheres
HTML articles powered by AMS MathViewer

by H. Blaine Lawson Jr. PDF
Bull. Amer. Math. Soc. 77 (1971), 437-438
  • F. Hirzebruch and K. H. Mayer, $\textrm {O}(n)$-Mannigfaltigkeiten, exotische Sphären und Singularitäten, Lecture Notes in Mathematics, No. 57, Springer-Verlag, Berlin-New York, 1968 (German). MR 0229251, DOI 10.1007/BFb0074355
  • W. B. R. Lickorish, A foliation for $3$-manifolds, Ann. of Math. (2) 82 (1965), 414–420. MR 189061, DOI 10.2307/1970704
  • John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0239612
  • Georges Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Publ. Inst. Math. Univ. Strasbourg, vol. 11, Hermann & Cie, Paris, 1952 (French). MR 0055692
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5736, 5734
  • Retrieve articles in all journals with MSC (1970): 5736, 5734
Additional Information
  • Journal: Bull. Amer. Math. Soc. 77 (1971), 437-438
  • MSC (1970): Primary 5736; Secondary 5734
  • DOI:
  • MathSciNet review: 0275466